advertisement
Question
Posted by: Shireen | 2011/04/14

MEDICATED FOR HIGH BLOOD BUT GIVING ME LOW BLOOD

I am presently on Co-Pritor 40/12,5mg - 1 tablet a day for the treatment of High Blood Pressure. Ever since I am taking these tablets I am suffering from Low Blood Pressure instead. My readings havebeen between 65 and 55. I mentioned this to my specialist and he has advised that I cannot skip these tablets nor can I take half a tablet every day. Lately I have been extremely nauseas, tired, exhausted and not thinking straight. I have now stopped taking these tablets for the past three days and monitoring my blood pressure for the pasttwo evenings. The readings have been 78 and I have been feeing much better. Do you suggest that I see my physician again and take the blood pressure readings to him. Perhaps I do not have high blood pressure. I do have diabetes (on tablets only) and cholestrol. Can this lowblood affect my sugar levels etc?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Shireen
I suggest that you take a blood pressure reading preferably at a pharmacy clinic at more or less the same time daily for a week so that one can see what the average is. One can go on to Pritor alone if the blood pressure is too low on the Co-Pritor. However, if you are taking the medication for heart failure, stopping it may cause worsening of the heart failure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/14

Hallo Shireen
I suggest that you take a blood pressure reading preferably at a pharmacy clinic at more or less the same time daily for a week so that one can see what the average is. One can go on to Pritor alone if the blood pressure is too low on the Co-Pritor. However, if you are taking the medication for heart failure, stopping it may cause worsening of the heart failure.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement